# SDR 96ZZZX2969

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Required Rerack
- Location: Gear Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

KLEX - FLT 73391 - DURING TAKEOFF, STEADY LANDING GEAR UNSAFE HORN SOUNDED IN ALL CONFIGURATIONS.  RE-RACK LANDING GEAR ACCESS UNIT.  OPS CHECK GOOD ON GROUND.
